# SDR SWIA200616852

- Difficulty date: July 12, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 1,428 hours, 960 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE LEFT PACK PUT OUT A BURNING SMELL AND A SLIGHT HAZE FILLED THE CABIN.  ABOUT THE SAME TIME RECEIVED A LEFT PACK TEMP STATUS MESSSAGE AND THE TEMP WAS DROPPING RAPIDLY.  REPLACED LEFT AIR CYCLE MACHINE.  OPERATIONAL CHECKS GOOD, S/N OFF: 01103.
